Quarterly Journal of Economics Vol. 92 No. 1 1978
A Note on Preferential and Illegal Trade Under Quantitative Restrictions
Abstract
Journal Article A Note on Preferential and Illegal Trade Under Quantitative Restrictions Get access Rodney E. Falvey Rodney E. Falvey Tulane University Search for other works by this author on: Oxford Academic Google Scholar The Quarterly Journal of Economics, Volume 92, Issue 1, February 1978, Pages 175–178, https://doi.org/10.2307/1886004 Published: 01 February 1978
- DOI
- 10.2307/1886004
- Volume
- 92
- Issue
- 1
- Pages
- 175
- Sources
- openalex crossref